# SDR AALA2019111099002

- Difficulty date: November 8, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 55,534 hours, 31,838 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D533706220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR DOORS NOT CLOSED ON ECAM, RECYCLED PER ECAM PROC ORIGINAL GEAR DOOR INDICATED NOT CLOSED, EXTENDED GEAR, ALL GEAR ANDDOOR INDICATION GREEN, NEW ECAM, LG NOT UPLOCKED. AIRCRAFT RETURNED TO CLT. MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR DOOR FITTING SLIGHTLY DETACHED FROM THE KEEL BEAM. **SUPPLEMENTAL REPORT: REPLACED LEFT HAND MAIN LANDING GEAR DOOR ATTACH FITTINGS AND ATTACH STRAP ALONG WITH OTHER ASSOCIATED DAMAGE PER EA 300270. SEE AALA201911189029, AALA201911189032, AALA201911189033, AALA201911189034, AALA201911189035, AALA201911199021 & AALA201911199022 FOR ADDITIONAL PARTS** (CLOSED)
